# SDR DALA2022122808450

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 121 PRE-WALK FOR A/C 3935 IT WAS NOTICED THAT THERE WAS A FLOOR PROXIMITY EMERGENCY LIGHT LOCATED ON THE INBD EDGE OF THE G7 WINDSCREEN.  LIGHT WAS MISSED ON THE INITIAL SURVEY OF THIS AIRCRAFT.  ENGINEERING BULLETIN (EB) PROVIDES INSTRUCTIONS TO REMOVE & DEACTIVATE THE EXISTING EMERGENCY LIGHTS AS PART OF THE INSTALLATION.   ER/A INSTRUCTS MAINTENANCE TO CAP AND STOW WIRING FOR THIS EMERGENCY LIGHTS AND INSTALL AN INOPERATIVE PLACARD ADJACENT TO THE LIGHT AS DIRECTED BY THE EB. THIS ALSO ELIMINATES THE NEED TO MAINTAIN THE ONE REMAINING EMERGENCY LIGHT.
